# SDR CALA2019081651359

- Difficulty date: August 1, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 95,610 hours, 22,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343112
- Condition: Damaged
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT STA 418 STR 14R TO 15R. DENT MEASURE .040 DEPTH BY 1.2 BY .7 A/Y=17.5 PER SRM 53-0 0-01.  REPAIRED  IAW SRM 53-00- 01 REPAIR 29. THIS IS A CATAGORY B REPAIR.
